# SDR AWXA0002207

- Difficulty date: August 24, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 43,990 hours, 31,312 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - FLT 271 - LT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED AFTER TAKEOFF AND GEAR SELECTED UP.  WHEN LANDING GEAR SELECTED DOWN ALL GEAR GREEN LIGHTS ILLUMINATED AND THE AIRCRAFT RETURNED TO PHX MAKING AN UNEVENTFUL LANDING.  MAINTENANCE TROUBLESHOT AND FOUND THE LT MLG UPLOCK SENSOR TO TARGET GAP TO BE OUT OF ADJUSTMENT (TO FAR).  THE SENSOR WAS ADJUSTED PER AMM 32-61-21, THE GEAR WAS CYCLED SEVERAL TIMES AND ALL INDICATIONS WERE NORMAL.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
